# SDR QXEA2025060600243

- Difficulty date: June 4, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N650QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000809
- Aircraft time: 15,327 hours, 10,578 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 10012463
- Part serial: 201902004B
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 15,326 hours, 10,577 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2073. ON CLIMBOUT BLEED 2 OVERPRESSURE MSG RAN QRH CHECKLIST MSG EXTINGUISH ON TAXI IN, BLEED 2 FAIL MSG. REMOVED FROM SERVICE. NTERROGATED CMC, FOUND FAULT 36112210AM2, REF. E175 FIM 36-11-00-810-812-A00 FOR T/S. PERFORMED IBIT OF BLEED 2 TM CONTROLLER, TEST PASSED. MANUALLY ACTUATED THE VALVE, VALVE (NAPRSOV ON #2 ENGINE) SQUEAKED AND STUCK PARTIALLY OPEN. COCKPIT INDICATION SHOWED A YELLOW "X" ON THAT VALVE. REMOVED THE RH NAPRSOV REF. AMM 36-11-03-000-801-A. JP 1076525. INSTALLED SERVICABLE RH NAPRSOV IAW E175 AMM 36-11-03-400-801-A OPS TEST OF ENG PNEUMATIC BLEED SYSTEMS GOOD, NO LEAKS NOTED. A/C OK FOR CONTINUED SERVICE.
